# SDR UPS03841085

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, EMERGENCY LIGHTS OPS CHECK NORMAL.
